Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 64, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 3, 2024, 3:40 PM EDT for Collier County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2024, 3:40 PM EDT (19:40 UTC)
- Expired
- Aug 3, 2024, 4:00 PM EDT
- In force
- 20 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Collier County, FL
The radar
The Miami radar (KAMX), 113 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253 WUUS52 KMFL 031940 SVRMFL FLC021-032000- /O.NEW.KMFL.SV.W.0064.240803T1940Z-240803T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Miami FL 340 PM EDT Sat Aug 3 2024 The National Weather Service in Miami has issued a * Severe Thunderstorm Warning for... Central Collier County in southwestern Florida... * Until 400 PM EDT. * At 338 PM EDT, a severe thunderstorm was located 11 miles north of Copeland, or 15 miles southeast of Ave Maria, moving northwest at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Ave Maria, Golden Gate Estates, Orangetree, Miles City, and Sunniland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into a small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2611 8120 2603 8137 2625 8165 2638 8133 TIME...MOT...LOC 1938Z 137DEG 42KT 2612 8134 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Baxter
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:28 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 3, 2:28 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Miami FL
228 PM EDT Sat Aug 3 2024
...New LONG TERM...
.SHORT TERM...
(Rest of today through Sunday)
Issued at 1217 PM EDT Sat Aug 3 2024
Tropical Depression Four will cross through NW Cuba and emerge
into the SE GOM this afternoon, which should result in gradual
strengthening of the system through the short term period (with
the system likely becoming Tropical Storm Debbie at some point in
the very near future). Rain bands on the northern fringe of this
system are just approaching southern portions of the area, and
these will continue to lift northwestward this afternoon into the
evening. The main threat with these bands will be gusty
convective winds (as evidence by the numerous 35-45mph observed
gusts so far), and locally heavy rainfall. Late this afternoon and
into the evening/overnight period we will begin to see 0-1km
helicity increase over primarily SW portions of the area which
will result in the threat of an isolated tornado (or waterspout
over the Gulf waters). For more details regarding potential
impacts to South Florida please refer to the latest Hurricane
Local Statement.
The system will slowly push to the north of the area during the
day on Sunday although the moisture tail along the southeastern
flank of the system will still result in scattered to numerous
tropical showers over portions of the area. At present it looks
like the best rain chances will be over the western half of the
area, with somewhat drier conditions over the east coast.
Unfortunately, the seemingly constant threat of heat advisory
conditions for MD/Broward counties will return, particularly if
the drier solution verifies.
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 225 PM EDT Sat Aug 3 2024
Early Monday, the threat of tropical impacts will decrease,
though coastal areas of Collier County may still experience
occasional wind gusts near tropical storm force. This is partially
dependent on the translational speed of the future tropical
system Debby. A potential slow-down could maintain a strong
onshore flow.
Monday to Wednesday: The forecast for early next week will be
heavily influenced by the tropical system to our north. There
remains significant model and ensemble disparity regarding the
progression of future Debby as it moves across Florida into the
Atlantic. Recent trends suggest Debby may become trapped between
two competing high-pressure systems, inhibiting its forward speed.
Consequently, deep-layer tropical moisture is expected to persist
over much of South Florida, with numerous showers and
thunderstorms likely. Locally heavy rainfall could lead to
flooding, especially in areas already impacted by rain over the
weekend from peripheral rainbands. Probability of Precipitation
(POPs) will be maintained in the 50-70% range, highest over the
western half of the County Warning Area (CWA).
Wednesday Night to Friday Night: Long-range solutions show a fair
consensus in establishing ridging aloft, which will help suppress
deep convection. Any isolated stronger storms will primarily
result from diurnal heating and outflow boundary interactions.
With a progressive southerly flow advecting a warm air mass into
the region and additional mid-level ridging building in the late
long-term period, high temperatures should remain in the low 90s
despite increased cloud cover and elevated rainfall probabilities.
&&
.AVIATION...
(18Z TAFS) Issued at 1217 PM EDT Sat Aug 3 2024
Bands of SHRA/TSRA will rotate across the region today with gusty
SErly winds at times. VFR cigs and conditions will prevail at area
terminals outside of convection with the potential of MVFR and sub-
MVFR cigs in and around SHRA/TSRA convection. Stronger gusts could
be realized as convective bands move directly over terminals. Low
uncertainty as far as timing for convective bands thus short
fused amendments and TEMPOs may be needed if radar trends depict
terminal impacts.
&&
.MARINE...
Issued at 1217 PM EDT Sat Aug 3 2024
Hazardous conditions will continue over all waters today and into
Sunday as Tropical Depression Four moves into the southeastern
Gulf of Mexico. The strongest winds will likely be in the Gulf
waters where tropical storm conditions will be possible, while
high-end (i.e. gusts 30-35kts and seas 7-10 ft) small craft
advisory conditions can be expected across the Atlantic waters.
Additionally stronger gusts can be expected in any
thunderstorms/bands.
&&
.BEACHES...
Issued at 1217 PM EDT Sat Aug 3 2024
As winds increase out of the south southeast, a high risk of rip
currents will remain in place across the Atlantic Coast beaches
throughout the weekend. As winds shift and become more south
southwest as Tropical Depression Four pushes off to the north, this
will result in a high risk of rip currents over the Gulf Coast
beaches for the second half of the weekend into early next week.
Additionally, minor to moderate coastal flooding may occur along
the Gulf Coast during Sunday's high tide.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 80 91 82 92 / 60 50 40 60
West Kendall 78 90 79 92 / 60 50 40 60
Opa-Locka 80 92 81 93 / 60 50 30 60
Homestead 80 90 80 92 / 60 40 40 50
Fort Lauderdale 80 89 82 92 / 50 50 40 50
N Ft Lauderdale 81 90 82 92 / 60 50 40 50
Pembroke Pines 80 93 80 95 / 50 50 40 60
West Palm Beach 80 92 79 92 / 60 50 30 60
Boca Raton 80 92 80 93 / 60 50 40 50
Naples 78 87 80 90 / 80 90 60 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for FLZ063-066>075-168-
172>174.
Tropical Storm Warning for FLZ069-075.
High Rip Current Risk from 8 PM EDT this evening through Monday
evening for FLZ069.
Coastal Flood Advisory from midnight tonight to midnight EDT
Sunday night for FLZ069-075-174.
High Rip Current Risk through Sunday evening for FLZ168-172-173.
High Surf Advisory until 8 AM EDT Sunday for FLZ168-172-173.
AM...Small Craft Advisory from 8 PM this evening to 2 PM EDT Sunday
for AMZ610.
Small Craft Advisory until 8 PM EDT Sunday for AMZ630-650-651-
670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...Carr
LONG TERM....Pine
AVIATION...HadiHazardous weather outlook, Aug 3, 5:18 AM EDT, 10 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 518 AM EDT Sat Aug 3 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 040930- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 518 AM EDT Sat Aug 3 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 3, 2:06 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Miami FL
206 PM EDT Sat Aug 3 2024
FLZ069-070-075-031845-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
206 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of southwestern Collier
and northern Mainland Monroe Counties through 245 PM EDT...
At 204 PM EDT, National Weather Service meteorologists were tracking
another feeder band capable of producing funnel clouds along a line
extending from Plantation Island to 9 miles northwest of Everglades
National Park. Movement was northwest at 35 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Loop Road Ee Center,
Carnestown, Marco Island Airport, Copeland, Wilderness Waterway,
Royal Palm Hammock, Big Cypress National Preserve, Everglades
National Park, Fakahatchee Strand State Preserve, Port Of The Island,
and Jerome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2602 8172 2602 8132 2576 8093 2567 8091
2553 8102 2569 8127 2572 8122 2569 8120
2569 8119 2580 8127 2581 8136 2588 8151
2587 8150 2587 8151 2586 8151 2592 8154
2592 8156 2590 8154
TIME...MOT...LOC 1804Z 135DEG 29KT 2584 8138 2559 8098
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 3, 2:17 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Miami FL
217 PM EDT Sat Aug 3 2024
FLZ066-067-070-071-031845-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
217 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of east central Collier,
southeastern Hendry, Broward and southwestern Palm Beach Counties
through 245 PM EDT...
At 217 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Miccosukee Service
Plaza to 7 miles south of Intersection Alligator Alley And Miami
Canal. Movement was northwest at 40 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Big Cypress Seminole Reservation, Intersection Alligator Alley And
Miami Canal, Rotenberger Wildlife Refuge, Miccosukee Indian
Reservation, Miccosukee Service Plaza, and West Broward Rec. Area On
Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2626 8111 2641 8087 2641 8068 2600 8054
2606 8088
TIME...MOT...LOC 1817Z 135DEG 38KT 2617 8086 2605 8060
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 3, 2:40 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
240 PM EDT Sat Aug 3 2024
FLZ069-070-075-031930-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
240 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of Collier and northern
Mainland Monroe Counties through 330 PM EDT...
At 239 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Golden Gate Estates
to Copeland to 7 miles south of Loop Road Ee Center. Movement was
northwest at 30 to 35 mph.
HAZARD...Wind gusts of 45 to 50 mph and funnel clouds.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marco Island, Ave Maria, Golden Gate Estates, Everglades City,
Plantation Island, Loop Road Ee Center, Carnestown, Belle Meade,
Orangetree, Golden Gate, Lely Resort, Copeland, Big Cypress National
Preserve, Big Corkscrew Island, Vineyards, Royal Palm Hammock,
Dade-Collier Training Airport, Marco Island Airport, Naples Manor,
and West Toll Gate On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2632 8166 2642 8166 2642 8156 2591 8087
2551 8088 2570 8125 2569 8119 2570 8119
2580 8127 2589 8148 2585 8153 2590 8151
2592 8155 2592 8156 2590 8154 2593 8170
2592 8170 2632 8178
TIME...MOT...LOC 1839Z 146DEG 26KT 2622 8162 2597 8136 2565 8099
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 3, 3:05 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
305 PM EDT Sat Aug 3 2024
FLZ063-066-070-032000-
Hendry FL-Inland Collier County FL-Glades FL-
305 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of north central
Collier, Hendry, western Palm Beach and Glades Counties through 400
PM EDT...
At 304 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 8 miles northwest of
Rotenberger Wildlife Refuge to Hendry Correctional. Another area of strong
storms where located over the La Belle and Msse area. These strong storms
were moving northwest at 35 mph.
HAZARD...Wind gusts of 45 to 50 mph and funnel clouds.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clewiston, Labelle, Moore Haven, Lakeport, Montura, Palmdale, Hendry
Correctional, Port La Belle, Devils Garden, Ortona, Muse, Lake
Hicpochee, Harlem, and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2714 8116 2699 8107 2697 8109 2693 8108
2693 8112 2691 8110 2689 8112 2682 8106
2682 8101 2681 8096 2681 8097 2680 8096
2670 8088 2645 8088 2627 8120 2672 8157
2703 8156 2703 8127 2711 8127 2712 8117
TIME...MOT...LOC 1904Z 136DEG 31KT 2652 8089 2632 8120
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 3, 3:24 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
324 PM EDT Sat Aug 3 2024
FLZ066-069-070-075-032030-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-
324 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of Collier, northern
Mainland Monroe and southwestern Hendry Counties through 430 PM
EDT...
At 324 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Bonita Springs to 6
miles north of Copeland to near Dade-Collier Training Airport.
Movement was northwest around 30 mph.
HAZARD...Wind gusts of 45 to 50 mph and funnel clouds.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ave Maria, Golden Gate Estates, Everglades City, Immokalee, Loop Road
Ee Center, Carnestown, Orangetree, Golden Gate, Lely Resort,
Copeland, Hendry Correctional, Big Cypress National Preserve, Big
Corkscrew Island, Vineyards, Royal Palm Hammock, Dade-Collier
Training Airport, West Toll Gate On Alligator Alley, North Naples,
Plantation Island, and East Naples.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2632 8166 2642 8166 2642 8156 2653 8156
2620 8088 2573 8088 2578 8124 2587 8142
2587 8145 2612 8175 2632 8179
TIME...MOT...LOC 1924Z 140DEG 24KT 2634 8180 2605 8133 2589 8096
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 3, 3:26 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Miami FL
326 PM EDT Sat Aug 3 2024
FLZ073-074-173-174-032000-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
326 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of Miami-Dade County
through 400 PM EDT...
At 326 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Key Biscayne to 7 miles northeast of Turkey Point
to near Homestead General Airport. Movement was northwest at 40 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Miami, Homestead, Coral Gables, South Miami, Homestead Miami
Speedway, Black Point, Homestead General Airport, The Redland,
Kendall, Doral, Pinecrest, Sweetwater, Florida City, West Miami,
Medley, Westchester, Naranja, Glenvar Heights, Palmetto Bay, and
University Of Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2574 8023 2571 8025 2569 8025 2569 8026
2564 8027 2561 8031 2557 8030 2554 8032
2553 8033 2551 8033 2550 8034 2544 8033
2540 8060 2551 8087 2595 8087 2594 8047
2574 8022
TIME...MOT...LOC 1926Z 141DEG 34KT 2562 8022 2545 8021 2545 8056
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 3, 1:30 AM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 2:52 AM EDT | Coastal Flood Advisory | MFL | Collier, Miami-Dade, Monroe | 62 hr |
| Aug 3, 2:52 AM EDT | High Surf Advisory | MFL | Broward, Collier, Miami-Dade, Palm Beach | 56 hr |
| Aug 3, 3:39 AM EDT | Special Marine Warning | MFL | 66 min | |
| Aug 3, 4:34 AM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 3, 5:11 AM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 5:26 AM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 3, 5:54 AM EDT | Special Marine Warning | MFL | 96 min | |
| Aug 3, 7:16 AM EDT | Special Weather Statement | MFL | Palm Beach | 14 min |
| Aug 3, 7:24 AM EDT | Special Marine Warning | MFL | 66 min | |
| Aug 3, 8:26 AM EDT | Special Marine Warning | MFL | 64 min | |
| Aug 3, 8:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 3, 9:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 3, 10:57 AM EDT | Special Marine Warning | MFL | 33 min | |
| Aug 3, 11:14 AM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 3, 11:18 AM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Aug 3, 11:41 AM EDT | Special Marine Warning | MFL | 64 min | |
| Aug 3, 11:53 AM EDT | Special Weather Statement | MFL | Monroe | 52 min |
| Aug 3, 12:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 57 min |
| Aug 3, 12:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 3, 12:58 PM EDT | Special Marine Warning | MFL | 47 min | |
| Aug 3, 1:14 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Aug 3, 1:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Aug 3, 1:48 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Aug 3, 1:57 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| Aug 3, 2:06 PM EDT | Special Weather Statement | MFL | Monroe | 39 min |
| Aug 3, 2:17 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Aug 3, 2:31 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry | 29 min |
| Aug 3, 2:40 PM EDT | Special Weather Statement | MFL | Collier, Monroe | 50 min |
| Aug 3, 3:05 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 55 min |
| Aug 3, 3:24 PM EDT | Special Weather Statement | MFL | Collier | 66 min |
| Aug 3, 3:26 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 3, 3:46 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Aug 3, 3:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 3, 3:51 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 3, 3:53 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 24 min |
| Aug 3, 3:57 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 33 min |
| Aug 3, 4:12 PM EDT | Special Weather Statement | MFL | Glades | 33 min |
| Aug 3, 4:21 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 3, 4:29 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Aug 3, 4:30 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Aug 3, 4:50 PM EDT | Special Marine Warning | MFL | 40 min | |
| Aug 3, 4:56 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 17 min |
| Aug 3, 5:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 3, 5:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 3, 5:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| Aug 3, 5:19 PM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Aug 3, 5:27 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 18 min |
| Aug 3, 5:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 3, 5:36 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Aug 3, 5:38 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 22 min |
| Aug 3, 5:42 PM EDT | Special Marine Warning | MFL | 48 min | |
| Aug 3, 5:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Aug 3, 5:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 53 min |
| Aug 3, 5:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Aug 3, 6:00 PM EDT | Special Weather Statement | MFL | Hendry | 45 min |
| Aug 3, 6:08 PM EDT | Special Marine Warning | MFL | 97 min | |
| Aug 3, 6:08 PM EDT | Special Weather Statement | MFL | Monroe | 52 min |
| Aug 3, 6:13 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Aug 3, 6:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Aug 3, 6:27 PM EDT | Special Marine Warning | MFL | 93 min | |
| Aug 3, 6:32 PM EDT | Special Marine Warning | MFL | 43 min | |
| Aug 3, 6:56 PM EDT | Areal Flood Advisory | MFL | Collier | 109 min |
| Aug 3, 6:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Aug 3, 7:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 3, 7:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Aug 3, 7:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 3, 7:42 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 93 min |
| Aug 3, 7:45 PM EDT | Special Weather Statement | MFL | Broward | 15 min |
| Aug 3, 7:55 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 35 min |
| Aug 3, 7:59 PM EDT | Special Marine Warning | MFL | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.